Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Sexual intercourse, testicular swelling. Taking antibiotics. Cyst needs to be removed. Cancerous?

hello, my boyfriend and I started having sex a few weeks ago, and a week later he began to have testicular swelling . he has been to his doctor who prescribed him a weeks course of antibiotics , however it hasnt improved and he has been back since and had more antibiotics, as they think it may be a cyst that needs to be removed. if that happens, is it a serious procedure and will it affect his ability to have sex or his fertility? and how likely is it to be cancerous as thats a big worry for us? thankyou.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
Firstly, your boyfriend needs to have an ultrasound of the scrotal area urgently to rule out testicular torsion, which has a similar picture. Testicular torsion is a condition in which the testis twists on itself and swells up and becomes painful. It is common after sexual intercourse. If that is the case then he will have to undergo surgery to correct the torsion (urgently), else the affected testis will become functionless. If the ultrasound shows only cyst, then getting it aspirated (with all aseptic precautions else it will get infected) is alright and not going to affect his potency. Either way cysts dont lead to cancer. If there is no cyst or torsion, then he just needs to take the antibiotics for a little longer.
Answered: Tue, 24 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor